Alert archive / Michigan / Snow Advisories in 2007

Snow Advisory 7, NWS Gaylord, MI

April 11, 2007

NWS Gaylord, MI issued this snow advisory at Apr 11, 2007, 4:18 AM EDT. It took effect at Apr 11, 2007, 8:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2007, 4:18 AM EDT (08:18 UTC)
In effect from
Apr 11, 2007, 8:00 PM EDT
Expired
Apr 12, 2007, 3:35 PM EDT
In force
20 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KAPX 110818
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
418 AM EDT WED APR 11 2007

...MORE ACCUMULATING SNOW ON THE WAY FOR NORTHERN MICHIGAN...

.A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL TRACK ACROSS
SOUTHERN MICHIGAN TONIGHT INTO EARLY THURSDAY. NORTH OF THIS
SYSTEM...AN AREA OF HEAVY SNOW WILL DEVELOP AND PUSH THROUGH
NORTHERN MICHIGAN LATE THIS AFTERNOON THROUGH TONIGHT...BEFORE
ENDING ON THURSDAY.

MIZ016>036-041-042-112200-
/O.UPG.KAPX.WS.A.0008.070411T1800Z-070412T1200Z/
/O.NEW.KAPX.WS.W.0007.070411T1800Z-070412T1800Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
418 AM EDT WED APR 11 2007

...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT
THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

LIGHT TO MODERATE SNOW WILL OVERSPREAD THE AREA FROM SOUTH TO
NORTH THIS AFTERNOON...ENCOMPASSING ALL OF NORTHERN LOWER MICHIGAN
BY SUNSET. THE SNOW WILL CONTINUE...HEAVY AT TIMES...THROUGH
TONIGHT AND INTO THURSDAY MORNING. TOTAL SNOWFALL ACCUMULATIONS OF
6 TO 8 INCHES ARE EXPECTED IN MOST AREAS...WITH LOCALIZED HIGHER
AMOUNTS POSSIBLE. 

IN ADDITION TO THE SNOW...EAST TO NORTHEAST WINDS WILL INCREASE TO
BETWEEN 15 AND 25 MPH...GUSTING UP TO 35 MPH THROUGH THE NIGHT.
THIS MAY LEAD TO SOME BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS EXPECTED OR
OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

$$

MIZ008-015-112200-
/O.NEW.KAPX.SN.Y.0007.070412T0000Z-070413T0000Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
418 AM EDT WED APR 11 2007

...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
THURSDAY. 

LIGHT TO MODERATE SNOW WILL OVERSPREAD EASTERN UPPER MICHIGAN THIS
EVENING...CONTINUING THROUGH MUCH OF THE DAY ON THURSDAY. THE SNOW
MAY BECOME HEAVY AT TIMES OVERNIGHT. TOTAL SNOW ACCUMULATIONS OF 4
TO 7 INCHES ARE EXPECTED THROUGH MIDDAY THURSDAY...THOUGH
LOCALIZED HIGHER AMOUNTS ARE POSSIBLE.

IN ADDITION TO THE SNOW...EAST TO NORTHEAST WINDS WILL INCREASE TO
BETWEEN 15 AND 25 MPH...WITH GUSTS UP TO 35 MPH TONIGHT. THIS MAY
LEAD TO SOME BLOWING AND DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

LAWRENCE
6 follow-up statements
000 
WWUS43 KAPX 111715
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
115 PM EDT WED APR 11 2007

...MORE ACCUMULATING SNOW ON THE WAY FOR NORTHERN MICHIGAN...

.A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL TRACK ACROSS
SOUTHERN MICHIGAN TONIGHT INTO EARLY THURSDAY. NORTH OF THIS
SYSTEM...AN AREA OF HEAVY SNOW WILL DEVELOP AND PUSH THROUGH
NORTHERN MICHIGAN LATE THIS AFTERNOON THROUGH TONIGHT...BEFORE
ENDING ON THURSDAY.

MIZ016>036-041-042-120715-
/O.CON.KAPX.WS.W.0007.070411T1800Z-070412T1800Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
115 PM EDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY.

LIGHT TO MODERATE SNOW WILL OVERSPREAD THE AREA FROM SOUTH TO
NORTH THIS AFTERNOON...ENCOMPASSING ALL OF NORTHERN LOWER
MICHIGAN BY SUNSET. THE SNOW WILL CONTINUE...HEAVY AT TIMES...
THROUGH TONIGHT AND INTO THURSDAY MORNING. TOTAL SNOWFALL
ACCUMULATIONS OF 6 TO 8 INCHES ARE EXPECTED IN MOST AREAS...WITH
LOCALIZED HIGHER AMOUNTS POSSIBLE.

IN ADDITION TO THE SNOW...EAST TO NORTHEAST WINDS WILL INCREASE
TO BETWEEN 15 AND 25 MPH...GUSTING UP TO 35 MPH THROUGH THE
NIGHT. THIS MAY LEAD TO SOME BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS EXPECTED OR
OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

$$

MIZ008-015-120715-
/O.CON.KAPX.SN.Y.0007.070412T0000Z-070413T0000Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
115 PM EDT WED APR 11 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT THURSDAY. 

LIGHT TO MODERATE SNOW WILL OVERSPREAD EASTERN UPPER MICHIGAN
THIS EVENING...CONTINUING THROUGH MUCH OF THE DAY ON THURSDAY.
THE SNOW MAY BECOME HEAVY AT TIMES OVERNIGHT. TOTAL SNOW
ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED THROUGH MIDDAY
THURSDAY...THOUGH LOCALIZED HIGHER AMOUNTS ARE POSSIBLE.

IN ADDITION TO THE SNOW...EAST TO NORTHEAST WINDS WILL INCREASE
TO BETWEEN 15 AND 25 MPH...WITH GUSTS UP TO 35 MPH TONIGHT. THIS
MAY LEAD TO SOME BLOWING AND DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MR
000 
WWUS43 KAPX 111940
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
340 PM EDT WED APR 11 2007

...MORE ACCUMULATING SNOW ON THE WAY FOR NORTHERN MICHIGAN...

.A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL TRACK ACROSS
LOWER MICHIGAN TONIGHT AND THURSDAY. NORTH OF THIS SYSTEM...AN
AREA OF HEAVY SNOW WILL DEVELOP AND PUSH THROUGH NORTHERN MICHIGAN
TONIGHT AND THURSDAY MORNING.

MIZ016>036-041-042-120945-
/O.CON.KAPX.WS.W.0007.000000T0000Z-070412T1800Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
340 PM EDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY.

SNOW...HEAVY AT TIMES...WILL CONTINUE TONIGHT AND INTO THURSDAY
MORNING. TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 8 INCHES ARE
EXPECTED IN MOST AREAS...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE.

IN ADDITION TO THE SNOW...EAST TO NORTHEAST WINDS OF 15 AND 25
MPH WITH GUSTS UP TO 35 MPH WILL PRODUCE AREAS OF BLOWING AND
DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS EXPECTED OR
OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

$$

MIZ008-015-120945-
/O.CON.KAPX.SN.Y.0007.070412T0000Z-070413T0000Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
340 PM EDT WED APR 11 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT THURSDAY. 

SNOW...POSSIBLY HEAVY AT TIMES...WILL FALL ACROSS EASTERN UPPER
MICHIGAN TONIGHT AND THURSDAY. TOTAL SNOW ACCUMULATIONS OF 5 TO 7
INCHES ARE EXPECTED THROUGH THURSDAY...THOUGH LOCALIZED HIGHER
AMOUNTS ARE POSSIBLE.

IN ADDITION TO THE SNOW...EAST TO NORTHEAST WINDS OF 15 AND 25
MPH WITH GUSTS UP TO 35 MPH WILL PRODUCE AREAS OF BLOWING AND
DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MR
000
WWUS43 KAPX 120303
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1103 PM EDT WED APR 11 2007

...ACCUMULATING SNOW EXPECTED TO CONTINUE ACROSS NORTHERN MICHIGAN...

.A STRONG AREA OF LOW PRESSURE WILL TRACK ACROSS LOWER MICHIGAN
TONIGHT AND THURSDAY. NORTH OF THIS SYSTEM...AREAS OF HEAVY SNOW
WILL CONTINUE ACROSS NORTHERN MICHIGAN TONIGHT AND THURSDAY
MORNING.

MIZ016>036-041-042-121000-
/O.CON.KAPX.WS.W.0007.000000T0000Z-070412T1800Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1103 PM EDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY.

SNOW...HEAVY AT TIMES...WILL CONTINUE TONIGHT AND INTO THURSDAY
MORNING. TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 8 INCHES ARE
EXPECTED IN MOST AREAS...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE.

IN ADDITION TO THE SNOW...EAST TO NORTHEAST WINDS OF 15 AND
25 MPH WITH GUSTS UP TO 35 MPH WILL PRODUCE AREAS OF BLOWING AND
DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS EXPECTED OR
OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

$$

MIZ008-015-121000-
/O.CON.KAPX.SN.Y.0007.000000T0000Z-070413T0000Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
1103 PM EDT WED APR 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. 

SNOW...POSSIBLY HEAVY AT TIMES...WILL FALL ACROSS EASTERN UPPER
MICHIGAN TONIGHT AND THURSDAY. TOTAL SNOW ACCUMULATIONS OF 5 TO
7 INCHES ARE EXPECTED THROUGH THURSDAY...THOUGH LOCALIZED HIGHER
AMOUNTS ARE POSSIBLE.

IN ADDITION TO THE SNOW...EAST TO NORTHEAST WINDS OF 15 AND
25 MPH WITH GUSTS UP TO 35 MPH WILL PRODUCE AREAS OF BLOWING AND
DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KAPX 120802
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 AM EDT THU APR 12 2007

...ACCUMULATING SNOW EXPECTED TO CONTINUE ACROSS NORTHERN
MICHIGAN...

.A STRONG AREA OF LOW PRESSURE WILL TRACK ACROSS LOWER MICHIGAN
TODAY. NORTH OF THIS SYSTEM...AREAS OF HEAVY SNOW WILL CONTINUE
ACROSS NORTHERN MICHIGAN THROUGH EARLY AFTERNOON.

MIZ041-042-120915-
/O.CAN.KAPX.WS.W.0007.000000T0000Z-070412T1800Z/
GLADWIN-ARENAC-
INCLUDING THE CITIES OF...GLADWIN...STANDISH
402 AM EDT THU APR 12 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE WINTER
STORM WARNING. 

SUFFICIENT WARMING HAS OCCURRED TO CHANGE MUCH OF THE PRECIPITATION
OVER TO RAIN. HOWEVER...OCCASIONAL SNOW REMAINS POSSIBLE THROUGH
EARLY AFTERNOON...THOUGH LITTLE ACCUMULATION IS EXPECTED.

$$

MIZ016>036-121800-
/O.CON.KAPX.WS.W.0007.000000T0000Z-070412T1800Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY
402 AM EDT THU APR 12 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

PERIODS OF MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE OVER
MUCH OF NORTHERN LOWER MICHIGAN INTO EARLY AFTERNOON. WHILE SOME
AREAS WILL SEE A BREAK IN THE SNOW EARLY THIS MORNING...ADDITIONAL
SNOW IS EXPECTED TO DEVELOP DURING THE MID MORNING HOURS.
ADDITIONAL ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED THROUGH
EARLY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS EXPECTED OR
OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

$$

MIZ008-015-122200-
/O.CON.KAPX.SN.Y.0007.000000T0000Z-070413T0000Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
402 AM EDT THU APR 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

PERIODS OF MODERATE TO OCCASIONALLY HEAVY SNOW WILL OVERSPREAD
EASTERN UPPER MICHIGAN EARLY THIS MORNING...CONTINUING THROUGH
EARLY EVENING. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE
EXPECTED DURING THIS PERIOD...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

LAWRENCE
000 
WWUS43 KAPX 121522
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1122 AM EDT THU APR 12 2007

...SNOW GRADUALLY WINDING DOWN ACROSS NORTHERN MICHIGAN...

.A STRONG AREA OF LOW PRESSURE WILL TRACK ACROSS LOWER MICHIGAN
AND INTO LAKE HURON THIS AFTERNOON. NORTH OF THIS SYSTEM...AREAS
OF SNOW WILL CONTINUE.

MIZ016>036-121630-
/O.CAN.KAPX.WS.W.0007.000000T0000Z-070412T1800Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY
1122 AM EDT THU APR 12 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELED THE WINTER
STORM WARNING. 

OCCASIONAL SNOW WILL CONTINUE ACROSS THE AREA THIS AFTERNOON...BUT
ADDITIONAL ACCUMULATIONS WILL GENERALLY BE LESS THAN 2 INCHES.
BECAUSE OF THIS...THE WARNING HAS BEEN CANCELED. 

MANY ROADS IN THE AREA WILL BE SLUSHY AND SLICK IN SPOTS.  

$$

MIZ008-015-130000-
/O.CON.KAPX.SN.Y.0007.000000T0000Z-070413T0000Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
1122 AM EDT THU APR 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

PERIODS OF MODERATE SNOW WILL CONTINUE ACROSS EASTERN UPPER
MICHIGAN THIS AFTERNOON...CONTINUING THROUGH EARLY EVENING. TOTAL
DAYTIME SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED...WITH
STORM TOTAL AMOUNTS OF UP TO 6 INCHES IN SOME AREAS. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
JK
000 
WWUS43 KAPX 121935
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
335 PM EDT THU APR 12 2007

MIZ008-015-122045-
/O.CAN.KAPX.SN.Y.0007.000000T0000Z-070413T0000Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
335 PM EDT THU APR 12 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SNOW
ADVISORY. 

LIGHT SNOW WILL CONTINUE ACROSS THE AREA TONIGHT...BUT ADDITIONAL
ACCUMULATIONS WILL BE LESS THAN 2 INCHES. BECAUSE OF THIS...THE
ADVISORY HAS BEEN CANCELLED.  

$$

JK

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this snow advisory went out at Apr 11, 1:17 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Apr 11, 1:17 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
117 AM EDT WED APR 11 2007

.AVIATION...HIGHER CLOUDS ARE MOVING IN. THE CAVEAT TO THE
PRECIPITATION MOVING INTO TVC BY MORNING WILL BE THE DRIER AIR THAT
IS STREAMING OUT OF THE HIGH PRESSURE SYSTEM TO THE NORTHEAST OF THE
FORECAST AREA. HOWEVER, THE TIMING CURRENTLY DOESNT LOOK TOO BAD
FOR THE MORNING SO HAVE LEFT THE 15Z START (ALTHOUGH IT IS IN A
PROB30 GROUP) THE MAIN ACTION DOESNT START UNTIL AFTER 18Z. AS THE
GRADIENT TIGHTENS...THE WINDS WILL PICK UP SO EXPECT 15-20 KNOT
SUSTAINED WINDS BY THE LATE AFTERNOON AND INTO THE EVENING WITH
GUSTS TO 30 KNOTS. OTHERWISE THE SNOW MOVES IN...IT WILL A HEAVY WET
SNOW ESPECIALLY AT THE BEGINNING WITH THE WARMER AFTERNOON
TEMPERATURES.

LUTZ

&&

.UPDATE...ISSUED 1039 PM EDT TUE APR 10 2007

HIGHER CLOUDS ARE BEGINNING TO MAKE THEIR WAY INTO THE REGION WITH
THE LOWER LEVEL ONES PRETTY MUCH GONE. THE ONLY LOW/MID LEVEL CLOUDS
WERE IN THE HILLS TO THE NORTH AND EAST OF CYAM. THE SFC AIR
HOWEVER, IS QUITE DRY WITH THE DEWPOINTS BETWEEN 15-20F, AND WITH
THE STREAMLINES ORIGINATING OUT OF THAT AREA, HAVE LOWERED THE POPS
IN THE SW PORTION OF THE FORECAST AREA, SINCE THIS IS SLOWING THE
ADVANCE OF THE PRECIPITATION. OTHERWISE NO WIND OR TEMPERATURE
CHANGES OVERNIGHT.

LUTZ

&&

.PREV DISCUSSION... /ISSUED 315 PM EDT TUE APR 10 2007/

DISCUSSION...SURFACE RIDGE AXIS HAS SHIFTED EAST INTO LAKE HURON
LATE THIS AFTERNOON. SHALLOW DIURNAL CU HAS DEVELOPED LATE IN THE
DAY...MAINLY ACROSS THE SE HALF OF THE CWA AND IN ERN UPR MICHIGAN.
OTHERWISE...A THIN VEIL OF CI IS PUSHING NE INTO THE STATE AHEAD OF
THE DEVELOPING PLAINS SYSTEM. ALL EYES ARE ON THIS UPSTREAM
SYSTEM...SPECIFICALLY WITH RESPECT TO THE POTENTIAL FOR ANOTHER
ROUND OF SIGNIFICANT ACCUMULATING SNOWFALL ON WEDNESDAY. AND YET
ANOTHER POTENT LOW PRESSURE SYSTEM PROVIDING THE POTENTIAL FOR MIXED
PRECIP AND/OR ADDITIONAL SNOWFALL IS IN THE MAKING FOR THE WEEKEND.

TONIGHT INTO WEDNESDAY MORNING...SURFACE RIDGE AXIS WILL SHIFT
EASTWARD INTO NEW ENGLAND TONIGHT AS THE DEVELOPING LOW MOVES INTO
NRN MISSOURI AND CENTRAL ILLINOIS OVERNIGHT AND WEDNESDAY MORNING.
CLOSED UPPER LOW WILL BE FAST ON ITS HEELS...WITH PRONOUNCED UPPER
DIVERGENCE DEVELOPING BY WEDNESDAY MORNING ACROSS THE SRN GREAT
LAKES AND LOCATIONS NORTH OF THE OHIO VALLEY. ISENTROPIC ASCENT
(I290) WILL BEGIN ACROSS THE SW CWA OVERNIGHT...BUT DRY LOW LEVEL
EASTERLY FLOW WILL INITIALLY ERODE INCREASING LOW LEVEL MOISTURE AND
LEADING EDGE OF PRECIP SHIELD. THUS...FOR TONIGHT...MID/UPPER LEVEL
CLOUDS WILL GRADUALLY INCREASE...LOWER AND THICKEN. LOW LEVEL
MOISTURE WILL BEGIN TO INCREASE IN THE SW CWA...BUT ANY CHANCES OF
PRECIP REACHING THE GROUND SHOULD HOLD OFF UNTIL VERY LATE TONIGHT.
PRECIP SHIELD WILL PUSH FURTHER NE INTO LOCATIONS S OF ALINE FROM
CVX TO HARRISVILLE BY MIDDAY. AT THIS POINT...SNOW AMOUNTS WILL BE
LIGHT (UNDER AN INCH) UNTIL BETTER DYNAMICS/FORCING AND DEEPER
MOISTURE ARRIVES IN THE AFTERNOON. TEMPS WILL DROP BACK INTO THE
TEENS ACROSS THE NE HALF OF THE CWA WHERE CLOUDS WILL BE SLOWER TO
INCREASE AND THICKEN. EXPECT LOW TEMPS IN THE LOWER TO MID 20S IN
THE SW CWA.

WEDNESDAY AFTERNOON AND NIGHT...MODEL DISCREPANCIES SEEM TO HAVE
WORKED THEMSELVES OUT FOR THE MOST PART. UPPER DIVERGENCE WILL
BECOME MORE PRONOUNCED ACROSS MICHIGAN BY WEDNESDAY AFTERNOON AS THE
500 MB LOW DIGS INTO ILLINOIS...ALMOST CATCHING UP WITH THE SURFACE
LOW. UPPER LEVEL WIND FIELDS INDICATE THE DEVELOPMENT OF JET
COUPLING AND STRONG 700-500 MB F-GEN FORCING ACROSS NRN LWR MICHIGAN
WEDNESDAY AFTERNOON AND EVENING. THIS IS ALSO THE PERIOD OF
STRONGEST ISENTROPIC ASCENT (I290)...WITH WINDS STRENGTHENING TO
NEAR 50 KFT AND NEARLY PERPENDICULAR TO TIGHTLY PACKED PRESSURE
SURFACES. MOISTURE CROSS SECTIONS SHOW DEEP MOISTURE SURGING
NORTHWARD THRU THE REMAINDER OF THE CWA BY LATE AFTERNOON...WITH
MIXING RATIOS INCREASING TO 3-4 G/KG. ALL OF THE ABOVE FEATURES
REMAIN IN TACT FROM MID/LATE AFTERNOON THRU MOST OF THE NIGHT. ALL
OF THE ABOVE POINTS TOWARD A HEAVY WET SNOW EVENT SHAPING UP FOR OUR
CWA WEDNESDAY AFTERNOON AND NIGHT. THE HIGHEST AMOUNTS SHOULD TARGET
NRN LWR MICHIGAN...SPECIFICALLY AREAS ALONG AND SOUTH OF M 32 WHERE
STRONGEST LIFT AND HIGHEST MIXING RATIOS WILL RESIDE. WILL HOIST A
WINTER STORM WATCH FOR ALL OF NRN LOWER MICHIGAN FOR THE POTENTIAL
OF 6 TO 9 INCHES OF NEW SNOW BY EARLY THURSDAY MORNING. ERN UPR
MICHIGAN SHOULD ALSO RECEIVE ACCUMULATING SNOW...BUT AMOUNTS SHOULD
FALL MORE INTO THE ADVISORY CATEGORY.

THURSDAY...LATEST WINTER STORM EVENT WILL BE WINDING DOWN ON
THURSDAY.  ISENTROPIC ADIABATIC OMEGA ON THE 300K SURFACE DIMINISHES
RAPIDLY BETWEEN 12-18Z FROM W-E...AS MID LEVEL CIRCULATION MOVES
EAST.  MID/UPPER LEVEL MOISTURE WILL STRIP OUT TO THE EAST DURING
THE MORNING HOURS BUT PLENTY OF SUB 850MB MOISTURE.  SO STEADIER
SNOW WILL TRANSITION TO FLURRIES/AREAS OF LIGHT SNOW AS THE DAY
PROGRESSES.  NO REAL COLD AIR BEHIND THIS SYSTEM...WITH H8
TEMPERATURES BETWEEN -5 TO -6 DEGC.  SO LITTLE IN THE WAY OF LAKE
CONTRIBUTION TO THE SNOW.   WARM CONVEYOR BELT ACCUMULATING SNOW
THRU 15Z FROM NORTHEAST LOWER FAR EASTERN UPPER /DRUMMOND
ISLAND/...WITH LITTLE ADDITIONAL ACCUMULATION FROM MIDDAY INTO THE
AFTERNOON HOURS.  BRISK WINDS DURING THE MORNING WILL GRADUALLY
DIMINISH TO LESS THAN 10 KTS BY LATE AFTERNOON.

QUIET WEATHER THURSDAY NIGHT INTO FRIDAY WITH RIDGE AXIS BUILDING
TOWARD THE OHIO VALLEY/GREAT LAKES AS NEXT SURFACE LOW MOVES OUT OF
THE SOUTHERN PLAINS.  MOISTURE BECOMES VERY SHALLOW BY 12Z
FRIDAY...ALTHOUGH CROSS SECTIONS AND FORECAST SOUNDINGS STILL SHOW
PERSISTENT MOISTURE BELOW THE INVERSION.  I WILL BE OPTIMISTIC AND
GO FOR PARTLY SUNNY SKIES ON FRIDAY.

ATTENTION FOR FRIDAY NIGHT INTO THE WEEKEND TURNS TOWARD NEXT SYSTEM
MOVING OUT OF THE SOUTHERN PLAINS.  VERY POOR CONTINUITY AMONG
MODELS ON EXACTLY HOW STRONG THIS SYSTEM IS GOING TO BE AND TO WHAT
DEGREE NORTHERN STREAM ENERGY WILL PHASE WITH SOUTHERN STREAM
MOISTURE.  AGREEMENT AMONG ALL MODELS ON STRONG BAROCLINIC ZONE
SETTING UP ACROSS THE SOUTHERN GREAT LAKES.  DISAGREEMENT AMONG
MODELS ON WHETHER SOUTHERN PLAINS SYSTEM WILL PHASE WITH NORTHERN
STREAM SHORTWAVE MOVING OUT OF THE UPPER MIDWEST.  12Z GFS WANTS TO
PHASE THINGS...UKMET AND CANADIAN ARE FURTHER SOUTH AND DO NOT
PHASE.  WITH VERY STRONG ISENTROPIC ASCENT ON THE 300K SURFACE AND
LOTS OF AVAILABLE MOISTURE /GULF OF MEXICO OPEN FOR BUSINESS/...I
WILL GO WITH LIKELY POPS ACROSS ALL OF NORTHERN LOWER FOR SATURDAY
WITH CHANCE POPS OVER EASTERN UPPER.  MORE WARM AIR WILL WRAP INTO
THIS SYSTEM THAN PREVIOUS ONES...AND SOUTHERN PARTS OF THE CWA MAY
SEE MORE LIQUID THAN FROZEN.

JK

&&

.APX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING FOR MIZ016>036-041-042.

&&
Hazardous weather outlook, Apr 10, 3:45 PM EDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
345 PM EDT TUE APR 10 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-111000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
345 PM EDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UPPER MICHIGAN AND
NORTHERN LOWER MICHIGAN...AS WELL AS PORTIONS OF LAKE HURON...LAKE
MICHIGAN...AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW WILL OVERSPREAD THE OUTLOOK AREA WEDNESDAY AND WEDNESDAY
NIGHT...AS LOW PRESSURE MOVES FROM NORTHERN MISSOURI TO SOUTHERN
LOWER MICHIGAN. HEAVY SNOW ACCUMULATIONS ARE EXPECTED...ESPECIALLY
ACROSS NORTHERN LOWER MICHIGAN WEDNESDAY AFTERNOON AND EVENING.
HAZARDOUS TRAVEL CONDITIONS ARE LIKELY.

GALES ARE EXPECTED OVER THE OPEN WATERS OF LAKE HURON AND LAKE
MICHIGAN WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

GO TO WWW.WEATHER.GOV/GAYLORD FOR FURTHER DETAILS ON THIS DEVELOPING
STORM.

ANOTHER STORM SYSTEM WILL MOVE OUT OF THE CENTRAL PLAINS AND TOWARD
THE NORTHERN OHIO VALLEY FRIDAY NIGHT AND SATURDAY.  THIS MAY BRING
MORE ACCUMULATING SNOW TO THE OUTLOOK AREA.  IF YOU ARE TRAVELING
ACROSS CENTRAL AND NORTHERN MICHIGAN DURING THE FIRST HALF OF THIS
WEEKEND...YOU WILL WANT TO STAY TUNED FOR LATER UPDATES ON THIS
STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS...PLEASE RELAY SNOW ACCUMULATIONS ON
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT TO THE NATIONAL WEATHER
SERVICE.

MR/JK

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:18 AM EDTWinter Storm WarningAPXAlcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more31 hr

Nearby

Snow Advisories in Michigan, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.